# SDR SCNA98103

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE LEFT SIDE OVERWING EMERGENCY EXIT SIGNS WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AND CHARGER IAW MM 335071 AND LIGHTS OPERATIONALLY CHECK GOOD.
